# SDR GQRA2019F00161

- Difficulty date: January 1, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N898PA
- Make and model: Lear 60LEAR
- Aircraft serial: 111
- Aircraft time: 10,674 hours, 7,623 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 47021
- Condition: Failed
- Location: Cockpit
- Part time: 10,674 hours, 7,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT AT FL400 “L FUEL PRESS” AMBER ANNUNCIATOR ILLUMINATED. CREW INITIATED RELEVANT CHECKLIST. LEFT ENGINE ROLLBACK OCCURRED APPROXIMATELY 2 MIN AFTER ANNUNCIATION. AN INFLIGHT ENGINE RESTART WAS ATTEMPTED BUT UNSUCCESSFUL. IN THE PROCESS OF TROUBLESHOOTING AND CHECKLIST PROCEDURES IT WAS NOTED THAT THE LEFT JET PUMP SWITCH WAS IN THE “OFF” POSITION, WAS NOT ANNUNCIATING CORRECTLY AND WOULD NOT LATCH IN THE “JET PUMP” POSITION. THE ENGINE WAS SECURED AND A SINGLE ENGINE APPROACH AND LANDING WAS ACCOMPLISHED. TROUBLESHOOTING ON THE GROUND CONFIRMED THE FAILURE OF THE JETPUMP SWITCH PART NUMBER: 4702-1. NO OTHER DEFECTS WERE NOTED.
